# SDR DL72K000926

- Difficulty date: April 17, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND SPLICE STRAP CORRODED FS 970 - 990 STR 29R.  REMOVED CORR PER SRM 51-10-6 & COMMON FASTENERS THRU SKIN FOR FURTHER EVAL, REMOVED RT SIDE OF REPAIR ANGLE, CLEANED/REMOVED ALL CORROSION PER SRM 51-10-6, WITHIN LIMITS PER 53-10-110, ROTO PEENED ARE PER SRM 53-10-11D, OK T&P, RE-INSTALLED ANGLE PER 53-10-11D.
